Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Amarillo, TX
NWS Amarillo, TX issued this special weather statement at Jun 24, 2021, 7:55 PM CDT for 6 counties in Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2021, 7:55 PM CDT (00:55 UTC)
- Expired
- Jun 24, 2021, 8:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Amarillo, TX
Counties Deaf Smith County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 44 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 746 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 3058 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted.
020
WWUS84 KAMA 250055
SPSAMA
Special Weather Statement
National Weather Service Amarillo TX
755 PM CDT Thu Jun 24 2021
TXZ006>008-011>013-016-017-317-250130-
Hartley TX-Hutchinson TX-Potter TX-Palo Duro Canyon TX-Randall TX-
Carson TX-Deaf Smith TX-Moore TX-Oldham TX-
755 PM CDT Thu Jun 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR RANDALL...NORTHWESTERN CARSON...
OLDHAM...HUTCHINSON...DEAF SMITH...POTTER...MOORE AND SOUTHEASTERN
HARTLEY COUNTIES UNTIL 830 PM CDT...
At 755 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Morse to Valley De Oro to Vega to 3 miles
northwest of Summerfield. Movement was southeast at 30 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Amarillo, Hereford, Dumas, Canyon, Borger, Vega, Cactus, Fritch,
Sunray, Stinnett, Lake Tanglewood, Adrian, Sanford, Bushland, Buffalo
Lake, Boys Ranch, Umbarger, Wildorado, Pringle and Dawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3475 10267 3526 10283 3539 10279 3567 10231
3606 10198 3606 10109 3588 10109 3475 10197
TIME...MOT...LOC 0055Z 298DEG 26KT 3604 10152 3545 10210 3523 10242
3478 10255
$$
FergusonWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this special weather statement went out at Jun 24, 6:28 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 24, 6:28 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 628 PM CDT Thu Jun 24 2021 .AVIATION...00Z TAFs... Potential for thunderstorms is the primary concern over the next 24 hours at all sites. A few thunderstorms are ongoing in the southwestern Texas Panhandle as of issuance time, but thunderstorm coverage and persistence so far has been uninspiring, so have covered the potential with VCSH mentions at all sites. Some wind shifts may occur as the showers approach, so this will be watched closely. Should a wind shift and/or thunderstorms appear likely to hold together toward a TAF site, amendments will be issued. Looking ahead to Friday, another round of showers and thunderstorms looks to be possible by the late afternoon. As usual, exact timing and placement remains uncertain. With three TAF cycles to go, have also used VCSH late in the period, with additional refinements in timing and explicit mentions of thunder to be added as confidence increases. Otherwise, wind direction is highly uncertain at GUY as a front will approach from the north and may stall and/or retrograde Friday afternoon. Ferguson && .PREV DISCUSSION... /Issued 250 PM CDT Thu Jun 24 2021/ SHORT TERM...Tonight through Tomorrow Night... Synopsis: Isolated to scattered thunderstorms are expected through this evening for all but the far eastern TX Panhandle. A few of these storms could produce damaging winds, small hail, and heavy rain. Another round of storms is expected tomorrow afternoon into the evening hours, with greater coverage. Some storms tomorrow will also be capable of large hail near golf ball size and damaging winds. A landspout is also possible tomorrow near surface boundaries. Current analysis: The latest upper level analysis places high pressure centered over North Texas with two upstream shortwave troughs, one near northern coast of CA and one moving into the Great Basin region. Between these two troughs are very subtle disturbances, including one that is embedded in the weak southwest flow aloft moving through portions of eastern NM and west TX. Virga and high based storms have already been occurring the western combined Panhandles this morning in response to mid and upper level ascent associated with embedded disturbance noted on WV imagery. At this feature advances east northeast this afternoon, it will interact with a diffuse dryline / sfc trough stretched from near Hereford to near Beaver. A boundary had also pushed through western and north central portions of the combined Panhandles with north winds and drier air in the wake, but this boundary is now starting to lift back to the north. Mesoscale forecast: The main area of focus for isolated to scattered storm development will be along the surface trough / diffuse dryline as the upper level disturbance traverses the boundary between 2 PM and 6 PM. This will occur in the presence of a well mixed boundary layer, where surface dew points in the low to mid 50s will be common with temperatures in the upper 90s. Convective temperatures today near the boundary are around 99 degrees (based on KAMA 12z sounding), so convective inhibition should be minimal by 4 PM given forecast temperatures near that value (AMA @ 96 as of 2 PM). A cap will be more prevalent in the eastern Texas Panhandle, so storms may struggle as they move off Caprock. Any storms that get going between 3PM and about 9PM and stay near to just east of the boundary will have the best chance of producing damaging winds, small hail, and heavy rain. DCAPE values are large today (~1500 J/kg) with steep lapse rates up to 500mb. MLCAPE value along the boundary may approach 1000 J/kg, with values being slightly higher to the east of the boundary (where capping also increases). Shear is minimal today with 20 to 25 knots effective shear being common due to persistent southwest winds near the surface and relatively weak winds up to 300 mb. Thus, storms will be of pulse nature with single cell to multicell structures as near updrafts form on storm cold pools. Additional storm activity may move into the western zones later this evening with another subtle embedded disturbance, and may continue to pose a low end wind risk, especially if storms can stay rooted at the surface. For tomorrow, a bit more notable shortwave crosses the area with better return flow ahead of the system. This will result in better overall low level moisture advection with impressive 700mb theta-E axis in the area. A diffuse dryline / sfc trough will form in the afternoon with low 60s dew points in the central and eastern Panhandles (exact position of boundary uncertain, but generally near Bootleg to Slapout is current thinking). MLCAPE values will reach into the 2500 to 3000 J/kg range by early to mid afternoon with weak capping along the boundary. In addition, shear will be on the increase with much better directional shear due to persistent backed winds ahead of the boundary, which should include all but perhaps the far western Panhandles. Thus, supercell structures will be possible in the afternoon and early evening with some upscale growth in the late evening as the main wave moves through the area. While mid level temperatures are not very cold, rotating updrafts within moderate MLCAPE environment could produce large hail up to golf ball size along with damaging winds possibly near 70 mph (DCAPE remains around 1000 to 1500 J/kg). The tornado risk is low due to high LCL values, but steep low level lapse rates and good 0-3km CAPE suggests landspouts would be possible, especially along any remnant outflow boundaries. PWAT values approaching 1.5 inches and storm motions being slower (15 to 25 mph) suggest a localized flooding threat. Ward LONG TERM (Saturday through Wednesday)... We have what appears to be an active forecast through the long term with showers and thunderstorms forecast daily. This could result in a lot of cloud cover and cooler temperatures through this period as well. High temperatures are not going to feel like late June with 70s/80s forecast through the extended. This will end up being about 10+ degrees below normal through the end of June. Our normal highs are around the lower 90s this time of year. We begin the period in the wake of a cold front as an upper level trough swings through central parts of the CONUS. Depending on how fast the front moves through (and convection the next couple days) we could have thunderstorms across the area Saturday/Saturday night. Forecast soundings/hodographs suggest an abundance of precipitable water with slow storm movement from pulse type multicells. With storm training possible this could lead to excessive rainfall amounts and localized flooding, especially urban and low lying areas favoring the south/southeastern parts of the Texas Panhandle. Sunday and beyond will have chances for showers and thunderstorms every day. Coverage and timing is uncertain at this time given the complexity over the next 3 days. In fact, a lot will hinge on what happens the next few days. Additionally, the upper level pattern diverges quite a bit from model to model, so confidence is generally low Monday and thereafter. Generally speaking, we could see troughing over central parts of the CONUS in the extended with little progression which may aid our chances for thunderstorms each day. Guerrero && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 77/89
Hazardous weather outlook, Jun 24, 2:33 PM CDT, 5 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 233 PM CDT Thu Jun 24 2021 OKZ001>003-TXZ001>020-317-250745- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 233 PM CDT Thu Jun 24 2021 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms are possible this afternoon and evening across the Oklahoma and Texas Panhandles. Some storms will have the potential to become severe, with damaging winds the primary hazard. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will be possible across most of the Oklahoma and Texas Panhandles Friday afternoon through Wednesday. The greatest potential for strong to severe thunderstorms appears to be Friday and Saturday, with large hail and damaging winds the primary hazards in addition to locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may become necessary late this afternoon and evening.
In the hours before
Special weather statement, Jun 24, 5:20 PM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Amarillo TX
520 PM CDT Thu Jun 24 2021
OKZ001-TXZ001-006-242300-
Cimarron OK-Hartley TX-Dallam TX-
520 PM CDT Thu Jun 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CIMARRON...DALLAM AND
WESTERN HARTLEY COUNTIES UNTIL 600 PM CDT...
At 520 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kenton to 11 miles southeast of Texline to
6 miles southwest of Amistad. Movement was east at 35 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Dalhart, Boise City, Texline, Kenton, Wheeless, Black Mesa Park,
Ware, Felt and Romero.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3699 10247 3608 10240 3562 10272 3562 10287
3569 10304 3650 10304 3650 10300 3700 10300
TIME...MOT...LOC 2220Z 288DEG 32KT 3686 10298 3623 10291 3585 10322
TLHSpecial weather statement, Jun 24, 6:20 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Amarillo TX
620 PM CDT Thu Jun 24 2021
TXZ006-011-016-242345-
Hartley TX-Deaf Smith TX-Oldham TX-
620 PM CDT Thu Jun 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR OLDHAM...NORTHWESTERN DEAF SMITH
AND SOUTHWESTERN HARTLEY COUNTIES UNTIL 645 PM CDT...
At 619 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Romero to 16 miles northwest
of Adrian to 6 miles northwest of Glenrio. Movement was east at 30
mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Adrian, Glenrio and Romero.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3592 10304 3593 10251 3540 10244 3506 10277
3513 10304
TIME...MOT...LOC 2319Z 277DEG 24KT 3584 10292 3545 10287 3524 10313
TLHSpecial weather statement, Jun 24, 6:25 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Amarillo TX
625 PM CDT Thu Jun 24 2021
OKZ001-002-TXZ001-002-006-007-250000-
Cimarron OK-Texas OK-Hartley TX-Sherman TX-Dallam TX-Moore TX-
625 PM CDT Thu Jun 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TEXAS...EASTERN
CIMARRON...WESTERN SHERMAN...EASTERN DALLAM...NORTHWESTERN MOORE AND
NORTHEASTERN HARTLEY COUNTIES UNTIL 700 PM CDT...
At 625 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Keyes to 8 miles northwest of
Griggs to 6 miles west of Dalhart. Movement was east at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Dalhart, Stratford, Keyes, Eva, Conlen, Griggs and Sturgis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3699 10182 3667 10175 3595 10212 3593 10279
3664 10234 3699 10236
TIME...MOT...LOC 2325Z 263DEG 25KT 3697 10228 3665 10226 3607 10263
TLHSpecial weather statement, Jun 24, 6:53 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Amarillo TX
653 PM CDT Thu Jun 24 2021
OKZ001-002-TXZ001>003-006-007-011-012-250030-
Cimarron OK-Texas OK-Hartley TX-Sherman TX-Dallam TX-Potter TX-
Hansford TX-Moore TX-Oldham TX-
653 PM CDT Thu Jun 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TEXAS...EASTERN
CIMARRON...OLDHAM...NORTHWESTERN POTTER...WESTERN HANSFORD...
SHERMAN...EASTERN DALLAM...MOORE AND HARTLEY COUNTIES UNTIL 730 PM
CDT...
At 653 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles southwest of Elkhart to 6 miles east of
Stratford to 9 miles west of Channing to 5 miles north of Glenrio.
Movement was east at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Dumas, Guymon, Stratford, Vega, Hartley, Cactus, Sunray, Goodwell,
Channing, Adrian, Hough, Boys Ranch, Griggs, Eva, Four Way, Conlen,
Masterson, Valley De Oro, Texhoma and Sturgis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3557 10304 3623 10228 3699 10220 3700 10137
3630 10141 3518 10233 3518 10304
TIME...MOT...LOC 2353Z 268DEG 38KT 3693 10194 3630 10196 3571 10250
3526 10300
FergusonSpecial weather statement, Jun 24, 7:32 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Amarillo TX
732 PM CDT Thu Jun 24 2021
TXZ002-003-006>008-011-012-016-250100-
Hartley TX-Hutchinson TX-Sherman TX-Potter TX-Hansford TX-
Deaf Smith TX-Moore TX-Oldham TX-
732 PM CDT Thu Jun 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR OLDHAM...NORTHWESTERN
HUTCHINSON...NORTHWESTERN DEAF SMITH...NORTHWESTERN POTTER...
HANSFORD...EASTERN SHERMAN...MOORE AND SOUTHEASTERN HARTLEY COUNTIES
UNTIL 800 PM CDT...
At 732 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles south of Goodwell to 3 miles east of
Sunray to 7 miles northeast of Boys Ranch to Adrian to 9 miles
southeast of Glenrio. Movement was southeast at 30 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Dumas, Vega, Fritch, Sunray, Stinnett, Gruver, Channing, Adrian,
Glenrio, Valley De Oro, Boys Ranch, Bootleg, Wildorado, Pringle,
Morse, Four Way, Masterson, Simms and Lake Meredith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3529 10304 3573 10236 3607 10192 3650 10170
3650 10109 3589 10134 3543 10184 3475 10276
3502 10304
TIME...MOT...LOC 0032Z 294DEG 22KT 3641 10157 3602 10177 3559 10217
3528 10266 3506 10295
FergusonSpecial weather statement, Jun 24, 7:55 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Amarillo TX
755 PM CDT Thu Jun 24 2021
TXZ006>008-011>013-016-017-317-250130-
Hartley TX-Hutchinson TX-Potter TX-Palo Duro Canyon TX-Randall TX-
Carson TX-Deaf Smith TX-Moore TX-Oldham TX-
755 PM CDT Thu Jun 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR RANDALL...NORTHWESTERN CARSON...
OLDHAM...HUTCHINSON...DEAF SMITH...POTTER...MOORE AND SOUTHEASTERN
HARTLEY COUNTIES UNTIL 830 PM CDT...
At 755 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Morse to Valley De Oro to Vega to 3 miles
northwest of Summerfield. Movement was southeast at 30 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Amarillo, Hereford, Dumas, Canyon, Borger, Vega, Cactus, Fritch,
Sunray, Stinnett, Lake Tanglewood, Adrian, Sanford, Bushland, Buffalo
Lake, Boys Ranch, Umbarger, Wildorado, Pringle and Dawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3475 10267 3526 10283 3539 10279 3567 10231
3606 10198 3606 10109 3588 10109 3475 10197
TIME...MOT...LOC 0055Z 298DEG 26KT 3604 10152 3545 10210 3523 10242
3478 10255
FergusonThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:32 PM CDT | Special Weather Statement | AMA | Deaf Smith, Hansford, Moore, Oldham, Potter | 28 min |
| Jun 24, 8:23 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson | 37 min |
| Jun 24, 8:52 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 53 min |
| Jun 24, 8:57 PM CDT | Special Weather Statement | AMA | Carson, Hutchinson, Potter, Randall, Roberts | 33 min |
| Jun 24, 9:20 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 45 min |
| Jun 25, 2:47 PM CDT | Special Weather Statement | AMA | Hemphill | 28 min |
| Jun 25, 2:50 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Roberts | 55 min |
| Jun 25, 3:01 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham, Potter | 59 min |
| Jun 25, 3:24 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 51 min |
| Jun 25, 3:27 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 63 min |
| Jun 25, 3:41 PM CDT | Special Weather Statement | AMA | Donley | 34 min |
| Jun 25, 3:51 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Gray | 54 min |
| Jun 25, 3:56 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 79 min |
| Jun 25, 3:58 PM CDT | Areal Flood Advisory | AMA | Hemphill, Lipscomb, Roberts | 3 hr |
| Jun 25, 4:02 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Hutchinson, Moore, Sherman | 41 min |
| Jun 25, 4:26 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Lipscomb, Roberts, Wheeler | 64 min |
| Jun 25, 4:39 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Hutchinson, Moore, Potter | 66 min |
| Jun 25, 4:44 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 47 min |
| Jun 25, 4:47 PM CDT | Areal Flood Advisory | AMA | Armstrong, Donley, Gray | 3 hr |
| Jun 25, 5:17 PM CDT | Special Weather Statement | AMA | Moore | 28 min |
| Jun 25, 5:20 PM CDT | Special Weather Statement | AMA | Lipscomb | 25 min |
| Jun 25, 5:33 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 57 min |
| Jun 25, 6:08 PM CDT | Special Weather Statement | AMA | Lipscomb | 37 min |
| Jun 25, 6:09 PM CDT | Areal Flood Advisory | AMA | Carson | 73 min |
| Jun 25, 6:16 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 89 min |
| Jun 25, 6:21 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 69 min |
| Jun 25, 6:52 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 53 min |
| Jun 25, 2:27 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 63 min |
| Jun 25, 3:24 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 66 min |
| Jun 25, 4:27 PM CDT | Special Weather Statement | AMA | Cimarron | 48 min |
| Jun 25, 4:47 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 58 min |
| Jun 25, 5:36 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 69 min |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.